Quantum Liouville Theory in the Background Field Formalism I. Compact Riemann Surfaces


Takhtajan, Leon A. and Teo, Lee-Peng (2006) Quantum Liouville Theory in the Background Field Formalism I. Compact Riemann Surfaces. Communications in Mathematical Physics, 268 (1). pp. 135-197. ISSN 0010-3616

[img] Text (Quantum liouville theory in the background field formalism I. Compact Riemann surfaces)
Restricted to Repository staff only

Download (0B)


Using Polyakov's functional integral approach and the Liouville action functional defined in [ZT87c] and [TT03a], we formulate quantum Liouville theory on a compact Riemann surface X of genus g > 1. For the partition function (X) and correlation functions with the stress-energy tensor components (Pi(=1n)(i) T(zi) Pi(l)(k=1) (T) over bar((w) over bar (k)), we describe Feynman rules in the background field formalism by expanding corresponding functional integrals around a classical solution, the hyperbolic metric on X. Extending analysis in [Tak93, Tak94, Tak96a, Tak96b], we define the regularization scheme for any choice of the global coordinate on X. For the Schottky and quasi-Fuchsian global coordinates, we rigorously prove that one- and two-point correlation functions satisfy conformal Ward identities in all orders of the perturbation theory. Obtained results are interpreted in terms of complex geometry of the projective line bundle E-C = lambda H-c/2 over the moduli space M-g where c is the central charge and lambda (H) is the Hodge line bundle, and provide the Friedan-Shenker [FS87] complex geometry approach to CFT with the first non-trivial example besides rational models.

Item Type: Article
Subjects: T Technology > T Technology (General)
Q Science > QC Physics
Divisions: Faculty of Engineering and Technology (FET)
Depositing User: Ms Suzilawati Abu Samah
Date Deposited: 13 Oct 2011 06:42
Last Modified: 03 Mar 2014 04:55
URII: http://shdl.mmu.edu.my/id/eprint/3255


Downloads per month over past year

View ItemEdit (login required)